Log In or Register to Join The Conversation!

This topic is empty.

  • Author
    Posts
    • #23567
      Alyssa Silva
      Keymaster

      Hey everyone. My latest column was a fun one to write. It was all about how I got high— for the first time ever— thanks to a side effect from a drug called Marinol.

      My doctors prescribed it in hopes it would increase my appetite, and it did. At the expense of me getting super high at a super important meeting. I’ll let you read all about it here.

      Have you tried Marinol before? I was told kids with chemotherapy take it without problems but, man. I will never experiment with it again!

Viewing 0 reply threads
  • You must be logged in to reply to this topic.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account

Copyright © 2017-2020 All rights reserved.